# SDR RRXA991375

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BULKHEAD, ON FWD BULKHEAD, IN R/MLG W/W AT STA 870, BL 30 RIGHT, WL 10 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REAR SPAR TO FUSELAGE ANGLE REPAIR IAW DC8 SRM 53-2-5 PG 16.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
